Pacific Journal of Mathematics

Lie and Jordan structures in Banach algebras.

Paul Civin and Bertram Yood

Article information

Source
Pacific J. Math., Volume 15, Number 3 (1965), 775-797.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102995566

Mathematical Reviews number (MathSciNet)
MR0188813

Zentralblatt MATH identifier
0135.35701

Subjects
Primary: 46.50
Secondary: 17.30

Citation

Civin, Paul; Yood, Bertram. Lie and Jordan structures in Banach algebras. Pacific J. Math. 15 (1965), no. 3, 775--797. https://projecteuclid.org/euclid.pjm/1102995566


Export citation

References

  • [1] R. Arens and I. Kaplansky, Topological representation of algebras, Trans. Amer. Math. Soc. 63 (1948), 457-481.
  • [2] F. Bonsall and A. W. Goldie, Annihilatoralgebras, Proc. London Math. Soc. (3) 4 (1954), 154-167.
  • [3] I. N. Herstein, On the Lie and Jordan rings of a simple, associative ring, Amer. J. Math. 77 (1955), 279-285.
  • [4] I. N. Herstein, Jordan homomorphisms, Trans. Amer. Math. Soc. 81 (1956), 331-341.
  • [5] I. N. Herstein, Lie and Jordan structuresin simple, associative rings, Bull. Amer. Math. Soc. 67 (1961), 517-531.
  • [6] N. Jacobson, Structureof rings, Amer. Math. Soc. Colloq. Publ. vol. 37, 1956.
  • [7] N. Jacobson, Lie algebras, New York (1962).
  • [8] R. V. Kadison, Isometries of operator algebras, Ann. of Math. 56 (1952;, 494-503.
  • [9] I. Kaplansky, Semi-automorphismsof rings, Duke Math. J. 14 (1947), 521-527.
  • [10] C. E. Rickart, General theory of Banach algebras, Princeton (1960).
  • [11] B. Yood, Topological properties of homomorphisms between Banach algebras, Amer, J. Math. 76 (1954), 155-167.
  • [12] B. Yood, Homomorphisms on normed algebras, Pacific J. Math. 8 (1958), 373-381.
  • [13] B. Yood, Faithful*-representations of normed algebras, Pacific J. Math. 10 (1960), 345-363.
  • [14] I. I. Zuev, Lie ideals of associative rings, (Russian) Uspehi Mat. Nauk 18 (1963), no. 1 (109), 115-158.
  • [15] E. Strmer, Positive linear maps on operator algebras, Acta. Math. 110 (1963), 233-278.